Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finitely Boolean representable varieties


Author: Emil W. Kiss
Journal: Proc. Amer. Math. Soc. 89 (1983), 579-582
MSC: Primary 08B10; Secondary 03B25
DOI: https://doi.org/10.1090/S0002-9939-1983-0718976-1
MathSciNet review: 718976
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a short, elementary proof of a result of Burris and McKenzie [2] stating that each variety Boolean representable by a finite set of finite algebras is the join of an abelian and a discriminator variety. An example showing that the Boolean product operator $ {\Gamma ^a}$ is not idempotent is included as well.


References [Enhancements On Off] (What's this?)

  • [1] S. Burris and R. McKenzie, Decidable varieties with modular congruence lattices. Mem. Amer. Math. Soc. 31 (1981), No. 246, 1-65. MR 609049 (82m:08006)
  • [2] -, Boolean representable varieties, Mem. Amer. Math. Soc. 31 (1981), No. 246, 67-106.
  • [3] R. Freese and R. McKenzie, The commutator an overview,, preprint, 1981. MR 603772 (83d:08012a)
  • [4] E. W. Kiss, Skew and complemented congruences, preprint, 1982.
  • [5] R. McKenzie, Narrowness implies uniformity, preprint, 1980. MR 663953 (83i:08003)
  • [6] H. Werner, Discriminator algebras, Studien zur Algebra Bd. 6, Akademie Verlag, Berlin. 1978. MR 526402 (80f:08009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08B10, 03B25

Retrieve articles in all journals with MSC: 08B10, 03B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0718976-1
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society